# SDR 9905199976

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND ELONGATED HOLE IN FLOORBEAM FS 180, 22 INCHES INBOARD OF CUSP AT PASSENGER ENTRANCE DOOR.  REPAIRED PER EA 99-169386.
